Damping Formulae for reinforced and partially prestressed beams

There are no files associated with this record.

Title Damping Formulae for reinforced and partially prestressed beams
Author Chowdhury, Sanaul Huq; Loo, Yew-Chaye; Fragomeni, Salvatore
Journal Name Advances in Structural Engineering
Editor Ko,J.M.
Year Published 2000
Place of publication UK
Publisher Multi-Science Publishing Co.
Peer Reviewed Yes
Published Yes
Volume 4
ISSN 1369-4332
Date Accessioned 2001-01-01
Date Available 2007-03-13T21:49:03Z
Language en_AU
Research Centre Centre for Infrastructure Engineering and Management
Subject Structural Engineering
URI http://hdl.handle.net/10072/3356
Publication Type Article in Scholarly Refereed Journal
Publication Type Code c1

Show simple item record

Griffith University copyright notice